# SDR 2004UALA00448

- Difficulty date: May 8, 2004
- Submitted: May 25, 2004
- Operation: Air carrier
- Aircraft: N395UA
- Make and model: Boeing 737322
- Aircraft serial: 24670
- Aircraft time: 39,426 hours, 27,987 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND INDICATIONS OF DEFECTS PER NDT 51-00-01 AT SEVERAL LOCATIONS.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED FILLER AND EXTERNAL FUSELAGE SKIN DOUBLER.
